# SDR 5600097

- Difficulty date: October 8, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N898CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600097
- Aircraft time: 4,272 hours, 4,376 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED WHEN GEAR RETRACT SELECTED.  GEAR WILL NOT RETRACT 10/15/2002 PERFORMED CONTINUITY CHECK OF LANDING GEAR WIRING.  FOUND NO DISCREPANCIES.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR RETRACTION SYSTEM NUMEROUS TIMES WITH NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE SQUAWK.
